大正製藥 百保能鼻炎速溶錠EX 48錠

降低清涼感及苦味,使本品更容易服用

有貨
SKU
4987306048379
特價 NT$253.65 原價 NT$298.41

第二類醫藥品

使用獨家技術,無須搭配開水也能迅速在口中溶解。外出時若突然發生鼻炎症狀也能立即服用。
降低清涼感及苦味,使本品更容易服用。
在口中即可溶解,不擅長服用錠劑的小朋友(7歲以上)也能輕鬆服用的牛奶薄荷味。

用法用量
1日3次,每次服用請間隔4小時以上。
15歲以上…1次2錠
7-14歲…1次1錠
未滿7歲請勿服用

成分 2錠中
塩酸プソイドエフェドリン 40mg
dl-メチルエフェドリン塩酸塩 10mg
d-クロルフェニラミンマレイン酸塩 2mg
グリチルリチン酸ニカリウム 15mg
ベラドンナ総アルカロイド 0.2mg
無水カフェイン 25mg
添加物:D-マンニトール、粉糖、トウモロコシデンプン、セルロース、無水ケイ酸、クロスポビドン、ヒドロキシプロピルセルロース、アスパルテーム(L̶フェニルアラニン化合物)、スクラロース、ステアリン酸Ca、l̶メントール、香料

更多資訊
Japanese Product Nameパブロン鼻炎速溶錠EX 48T
Product typeAnti-cold remedy
Dosage formTablet
Target audienceAdults & Children
Dispenser typeBox
Minimum age7 yr(s)
Anhydrous caffeine content (per serving)25 mg
Chlorpheniramine maleate content (per serving)2 mg
Ambroxol hydrochloride content (per serving)40 mg
DL-Methylephedrine hydrochloride content (per serving)10 mg
IngredientsPseudoephedrine hydrochloride,dl-Methylephedrine Hydrochloride, Chlorpheniramine Maleate, Dipotassium Glycyrrhizinate,
Belladonna total alkaloid, Anhydrous caffeine, D-Mannitol ,Powdered sugar,Corn starch ,cellulose,anhydrous silicic acid ,Crospovido
How to useTake the following dose by chewing or dissolving the drug in the mouth. However, provide a dosing interval for at least 4 hours
Country of originJapan
Quantity per pack48 pc(s)
Package width133 mm
Package depth40 mm
Package height70 mm